# SDR AALA2018050109025

- Difficulty date: April 27, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 50,845 hours, 29,763 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE ODOR.  TROUBLESHOT IAW J/C 26L00021001. OVEN HAD A BURNING ODOR.  REPLACED THE OVEN IAW AMM 25-35-15.  AIRCRAFT WAS GROUNDED.
